# SDR USAA20100304SB029

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5240 · Service Doors
- Part: Door Track
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - PILOT REPORTED THE LEFT AFT SERVICE DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE APPLIED LUBRICANT TO DOOR TRACK.  DOOR OPENS NORMALLY.
